Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 30, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 6, 2007, 2:45 PM EST for 7 counties in Florida. It took effect at Mar 7, 2007, 2:58 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2007, 2:45 PM EST (19:45 UTC)
- In effect from
- Mar 7, 2007, 2:58 AM EST
- Expired
- Mar 7, 2007, 6:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2554 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 061945 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EST TUE MAR 6 2007 FLZ020>022-035-070000- /O.UPG.KJAX.FW.A.0034.070307T1800Z-070307T2200Z/ /O.NEW.KJAX.FW.W.0030.070307T1800Z-070307T2200Z/ /O.CON.KJAX.FW.W.0029.000000T0000Z-070307T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 245 PM EST TUE MAR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES AROUND 20 PERCENT AND UP TO 7 TO 9 HOUR DURATIONS BELOW 35 PERCENT EXPECTED. WEDNESDAY...LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 30 PERCENT WITH DURATIONS OF 4 HOURS BELOW 35 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ GAZ132>136-149>152-162>164-062300- /O.CON.KJAX.FW.W.0029.000000T0000Z-070306T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 245 PM EST TUE MAR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES AROUND 20 TO 25 PERCENT AND UP TO 3 TO 5 HOUR DURATIONS BELOW 25 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ023>025-030>033-036>038-040-070000- /O.CON.KJAX.FW.W.0029.000000T0000Z-070307T0000Z/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA-PUTNAM- FLAGLER-MARION- 245 PM EST TUE MAR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ SHASHY
4 follow-up statements
000 WWUS82 KJAX 070158 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 858 PM EST TUE MAR 6 2007 FLZ020>022-035-071100- /O.CON.KJAX.FW.W.0030.070307T1800Z-070307T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 858 PM EST TUE MAR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY FOR PORTIONS OF INTERIOR NORTHEAST FLORIDA DUE TO LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY. LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 30 PERCENT WITH DURATIONS OF 4 HOURS BELOW 35 PERCENT EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ ECZ
000 WWUS82 KJAX 070758 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 258 AM EST WED MAR 7 2007 FLZ023>025-030>032-036-037-040-072300- /O.NEW.KJAX.FW.A.0035.070308T1700Z-070308T2300Z/ /O.EXB.KJAX.FW.W.0030.070307T1700Z-070307T2300Z/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 258 AM EST WED MAR 7 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES ... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON. LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 25 TO 30 PERCENT WITH DURATIONS OF 4 TO 6 HOURS BELOW 35 PERCENT EXPECTED THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH DURATIONS OF LOW HUMIDITIES BELOW 35% EXPECTED FOR AT LEAST 4 HOURS. A FIRE WEATHER WATCH AND RED FLAG WARNING ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ FLZ033-038-072300- /O.EXB.KJAX.FW.W.0030.070307T1700Z-070307T2300Z/ ST JOHNS-FLAGLER- 258 AM EST WED MAR 7 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES INLAND... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 25 TO 30 PERCENT WITH DURATIONS OF 4 TO 6 HOURS BELOW 35 PERCENT EXPECTED THIS AFTERNOON. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ020>022-035-072300- /O.NEW.KJAX.FW.A.0035.070308T1700Z-070308T2300Z/ /O.EXT.KJAX.FW.W.0030.070307T1700Z-070307T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 258 AM EST WED MAR 7 2007 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON. LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 25 TO 30 PERCENT WITH DURATIONS OF 4 TO 6 HOURS BELOW 35 PERCENT EXPECTED THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH DURATIONS OF LOW HUMIDITIES BELOW 35% EXPECTED FOR AT LEAST 4 HOURS. A FIRE WEATHER WATCH AND RED FLAG WARNING ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ ENYEDI
000 WWUS82 KJAX 071904 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 204 PM EST WED MAR 7 2007 FLZ020>023-030-035-072300- /O.UPG.KJAX.FW.A.0035.070308T1700Z-070308T2300Z/ /O.NEW.KJAX.FW.W.0031.070308T1700Z-070308T2300Z/ /O.CON.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST- 204 PM EST WED MAR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY IN NORTHEAST FLORIDA... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY FOR LOW RELATIVE HUMIDITY IN NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 25 TO 30 PERCENT WITH DURATIONS OF 4 TO 6 HOURS BELOW 35 PERCENT TO OCCUR THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH DURATIONS OF LOW HUMIDITIES BELOW 35 PERCENT EXPECTED FOR AT 4 TO 6 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITY MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ FLZ024-025-031-032-036-037-040-072300- /O.CON.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ /O.CON.KJAX.FW.A.0035.070308T1700Z-070308T2300Z/ NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 204 PM EST WED MAR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY IN NORTHEAST FLORIDA... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON FOR LOW RELATIVE HUMIDITY IN NORTHEAST FLORIDA... LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 25 TO 30 PERCENT WITH DURATIONS OF 4 TO 6 HOURS BELOW 35 PERCENT TO OCCUR THIS AFTERNOON. DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH DURATIONS OF LOW HUMIDITIES BELOW 35 PERCENT EXPECTED FOR AT LEAST 4 HOURS. A FIRE WEATHER WATCH AND RED FLAG WARNING ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITY MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ FLZ033-038-072300- /O.CON.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ ST JOHNS-FLAGLER- 204 PM EST WED MAR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY... LINGERING DRY AIR WILL ALLOW FOR MINIMUM RELATIVE HUMIDITIES AROUND 30 PERCENT WITH DURATIONS OF 4 TO 5 HOURS BELOW 35 PERCENT TO OCCUR THIS AFTERNOON. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITY MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MKT
000 WWUS82 KJAX 072306 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 606 PM EST WED MAR 7 2007 FLZ020>023-030-035-081115- /O.EXP.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ /O.CON.KJAX.FW.W.0031.070308T1700Z-070308T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST- 606 PM EST WED MAR 7 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY... DRY AIR WILL CONTINUE OVER THE AREA THURSDAY...WITH DURATIONS OF LOW HUMIDITIES BELOW 35 PERCENT EXPECTED FOR AT 4 TO 6 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ024-025-031-032-036-037-040-081115- /O.EXP.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ /O.CON.KJAX.FW.A.0035.070308T1700Z-070308T2300Z/ NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 606 PM EST WED MAR 7 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... DRY AIR WILL CONTINUE OVER THE AREA ON THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY FOR EXPECTED MARGINAL DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT. ALL OR PORTIONS OF THIS WATCH MAY BE UPGRADED TO A WARNING LATER TONIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML. $$ FLZ033-038-080015- /O.EXP.KJAX.FW.W.0030.000000T0000Z-070307T2300Z/ ST JOHNS-FLAGLER- 606 PM EST WED MAR 7 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ CARROLL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 6, 2:28 PM EST, 17 minutes earlier.
Area forecast discussion, Mar 6, 2:28 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EST TUE MAR 6 2007
.SHORT TERM...NE FLOW OVER THE AREA TODAY WITH SURFACE HIGH
CENTERED OVER THE CENTRAL GULF COAST WITH REINFORCING STRONG
ARCTIC HIGH OVER THE GREAT LAKES. ARCTIC HIGH WILL QUICKLY SLIDE
SE INTO THE ATLANTIC ON WEDNESDAY WITH MOST OF COLD AIR REMAINING
NORTH OF OUR AREA. A SW LOW LEVEL FLOW WILL DEVELOP BRIEFLY AHEAD
OF A WEAK CLIPPER SYSTEM PASSING BY TO THE NORTH. THIS WILL RESULT
IN HIGH TEMPERATURES WARMING INTO THE LOWER 70S WEDNESDAY
AFTERNOON. STRONG HIGH PRESSURE WILL DROP OUT OF EASTERN CANADA
INTO THE NE U.S. ON THURSDAY WHICH WILL PUSH A BACKDOOR FRONT
DOWN THE EAST COAST THURSDAY NIGHT AND FRIDAY MORNING. LOCAL
NOREASTER CONDITIONS EXPECTED ON FRIDAY WITH BREEZY NORTHEAST
WINDS AND A CHANCE OF COASTAL SHOWERS DUE TO COASTAL MOISTURE CONVERGENCE
AND AIDED BY SHORT WAVE ALOFT. MODELS DEVELOP AN INVERTED SURFACE TROUGH
ALONG THE SE COAST WITH NAM MUCH STRONGER THAN OTHER MODELS.
PREFER GFS SOLUTION WHICH IS CLOSE TO GFS ENSEMBLE AND DGEX.
.LONG TERM...SATURDAY THROUGH TUESDAY...ONSHORE SURFACE FLOW WILL
PERSIST THROUGH THE EXTENDED PERIOD. MODELS NOT IN GOOD AGREEMENT
WITH NEXT SHORT WAVE IN SOUTHERN STREAM APPROACHING AREA EARLY NEXT
WEEK. HAVE NOT MADE MANY CHANGES IN THIS PERIOD DUE TO MODEL
UNCERTAINTY. TEMPERATURES SHOULD STAY FAIRLY CLOSE TO CLIMO LEVELS.
&&
.AVIATION...VFR CONDS WILL CONTINUE UNTIL LATE TONIGHT. INCREASING
LLVL MOISTURE BETWEEN 06Z AND 15Z MAY RESULT IN BRIEF MVFR CIGS/VIS
ESPECIALLY AT JAX...CRG AND SSI. MAINLY MVFR VIS RESTRICTIONS AT GNV
DUE TO SHALLOW FOG BETWEEN 08Z-12Z.
&&
.MARINE...NELY WINDS AROUND 10-15 KT LOCALLY HIGHER AND SEAS AROUND
2-3 FT. WINDS AND SEAS NOT COMING UP AS STRONG AS PREVIOUSLY THOUGHT
SO PROBABLY WONT NEED AN SCEC HEADLINE THIS EVENING. WINDS VEER
TONIGHT AS HIGH PRES N OF AREA MOVES EWD AND WEAK TROUGH FORMS NEAR
THE COAST. WEAK PRES GRADIENT WED AND WED NIGHT WILL KEEP WINDS
BELOW 15 KT FOR THE MOST PART WITH SW TO W COMPONENT. PRES GRADIENT
INCREASES THU EVENING AS BACKDOOR FRONT MOVES INTO THE REGION WITH
NELY WINDS INCREASING TO 15 TO 20 KT WITH SCA BECOMING LIKELY NEAR
20 KT/7 FT+ ON FRI-SAT.
&&
.FIRE WEATHER...RED FLAG WARNING VERIFYING EASILY. HAVE GONE WITH
RED FLAG WARNING FOR INTERIOR AREAS ON WED. BASED ON GRIDS...COULD
SEE OTHER NE FL COUNTIES EXPERIENCE 3 HRS OR SO OF 35% OR LESS IN
THE AFTERNOON SO WILL WORD IN THE FWF DISCUSSION FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 39 72 42 74 / 0 0 0 0
SSI 49 69 50 69 / 0 10 0 0
JAX 44 73 47 74 / 0 0 0 10
SGJ 51 71 53 70 / 0 0 10 10
GNV 40 76 47 75 / 0 0 0 10
OCF 40 76 46 75 / 0 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
RED FLAG WARNING WEDNESDAY AFTERNOON FOR COLUMBIA-
GILCHRIST-HAMILTON-SUWANNEE.
GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...NONE.
&&
ZIBURA/SHASHY/KERNSHazardous weather outlook, Mar 6, 9:50 AM EST, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 950 AM EST TUE MAR 6 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 950 AM EST TUE MAR 6 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... LOW RELATIVE HUMIDITIES WILL KEEP AN ELEVATED FIRE DANGER THIS AFTERNOON ACROSS ALL OF THE REGION AWAY FROM THE IMMEDIATE COAST. USE CAUTION WHEN ENGAGED IN OUTDOOR ACTIVITIES IN AND NEAR WOODED AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... LOW RELATIVE HUMIDITIES ARE EXPECTED ACROSS THE INLAND AREAS WEDNESDAY AND THURSDAY WHICH WILL CONTINUE TO BRING AN INCREASED FIRE DANGER. RELATIVE HUMIDITIES ARE EXPECTED TO INCREASE BY THE END OF THE WEEK AND DURING THE WEEKEND. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. PP/ARS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 1:50 AM EST | Fire Weather Watch | JAX | Gilchrist, Suwannee | 13 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.